MyHiddenEyes (myhiddeneyes) wrote in vaginapagina,
MyHiddenEyes
myhiddeneyes
vaginapagina

  • Mood:

): Not really sure where to get answers?

I'm a 20 year old woman and I've been having somewhat regular periods since I started at 13. But between my last two periods 46 days passed (almost double what normally passes) and now I'm on day 47 and I'm still not seeing any signs of it starting. I know for a fact that I'm not pregnant, since I'm asexual and a virgin, so I have no idea why this is happening. 



I had my period on April 13th and it was the same old same old. Then around May 8th I thought I got my period again, but it only seemed to be a couple of days of spotting or brownish discharge so I was left kind of befuddled. On May 28th I got my actual period and it lasted the usual amount of time into the first couple of days in June. I haven't gotten my period since then. 

I haven't really been under a lot of stress, my slight depression issues might have been a little more active but not enough to interrupt with my daily routine, and I have company coming in a couple of days, but I haven't really felt too stressed about that. My diet hasn't changed much since May, when the semester finished up and I don't exercise very much past walking from work every day but I did that during the school year too. 

My weight has been consistant, although I've always been very small (5 foot nothing and around 90 pounds). I've never been on birth control or to the gynecologist. My skin broke out like it usually does before I have my period, but I haven't felt any of the usual symptoms (cramps, craving for starches, sexual frustration, and upset stomach) so...I'm kind of at a loss. 

Any advice? :c  

ETA: I also recently started taking Allergra again after not doing so for a long time and found this: 

"Fexofenadine can cause menstrual changes in women taking this medication. It can give rise to a condition known as dysmenorrhea, in which case women experienced pain on menstruation. Moderate to severe menstrual pain can be treated with over-the-counter analgesics. Another possible side effect of Fexofenadine in women is the experience of missed periods when taking this medication. Such side effects, as with the common gastrointestinal side effects, usually diminish over time as the body adjusts to the medication with continued use. " - could that be a possibility? 


Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments